# SDR DL757030997

- Difficulty date: November 11, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 17,516 hours, 8,061 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: S282T00410
- Part serial: CJ001973
- Condition: Shorted
- Location: Fwd E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPLACED STATIC INVERTER FOR SMOKING.
